Zhou, Han
Zhou, Han
Hebei University of Technology
Verified email at
Cited by
Cited by
A class of second order difference approximations for solving space fractional diffusion equations
WY Tian, H Zhou, W Deng
Mathematics of Computation 84 (294), 1703-1727, 2015
Quasi-compact finite difference schemes for space fractional diffusion equations
H Zhou, WY Tian, W Deng
Journal of Scientific Computing 56, 45-66, 2013
Extrapolation algorithm of compact ADI approximation for two-dimensional parabolic equation
H Zhou, YJ Wu, WY Tian
Applied Mathematics and Computation 219 (6), 2875-2884, 2012
Two time-stepping schemes for sub-diffusion equations with singular source terms
H Zhou, W Tian
Journal of Scientific Computing 92 (2), 70, 2022
Crank–Nicolson Schemes for Sub-Diffusion Equations with Nonsingular and Singular Source Terms in Time
H Zhou, W Tian
Journal of Scientific Computing 98 (2), 1-24, 2024
Terminal value problem for a generalized fractional ordinary differential equation
C Li, MM Li, H Zhou
Mathematical Methods in the Applied Sciences 44 (17), 12963-12979, 2021
Stability and Convergence Analysis of a Class of Continuous Piecewise Polynomial Approximations for Time-Fractional Differential Equations
H Zhou, PA Zegeling
Journal of Scientific Computing 77, 225-262, 2018
The system can't perform the operation now. Try again later.
Articles 1–7